# SDR FDEA202011052782

- Difficulty date: November 5, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N130FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42720
- Aircraft time: 8,874 hours, 3,559 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 256T24256
- Condition: Cracked
- Location: Lt Slat Drvshft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LES 284 SLAT DRIVESHAFT LOOP BRACKET CRACKED, STREAMER ATTACHED.  REMOVED AND REPLACED LOOP BRACKET, PER B767 SRM 51-40-02 AND BOEING DWG 114T1240 REV E.
